Vol. 8, No. 5, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Polarization estimates for abelian varieties
1045–1070

David Masser and Gisbert Wüstholz

Compatibility between Satake and Bernstein isomorphisms in characteristic $p$
1071–1111

Rachel Ollivier

The final log canonical model of $\overline{\mathcal{M}}_6$
1113–1126

Fabian Müller

Poisson structures and star products on quasimodular forms
1127–1149

François Dumas and Emmanuel Royer

Affinity of Cherednik algebras on projective space
1151–1177

Gwyn Bellamy and Maurizio Martino

Cosemisimple Hopf algebras are faithfully flat over Hopf subalgebras
1179–1199

Alexandru Chirvasitu

Tetrahedral elliptic curves and the local-global principle for isogenies
1201–1229

Barinder S. Banwait and John E. Cremona

Local cohomology with support in generic determinantal ideals
1231–1257

Claudiu Raicu and Jerzy Weyman

Affine congruences and rational points on a certain cubic surface
1259–1296

Pierre Le Boudec